About stability and regularization of ill-posed elliptic Cauchy problems: the case of Lipschitz domains
By Laurent Bourgeois, Jérémi Dardé. 2010
61 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Control and Systems Engineering, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/b537e575f41dedc949b6786ef3c1bee15c75a525
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Theory and Mathematics
In Control and Systems Engineering
In Mathematical Physics
Citations in the corpus
- Carleman estimates for global uniqueness, stability and numerical methods for coefficient inverse problems (2012, methodology): “[33] L. Bourgeois and J. Darde, About stability and regularization of ill-posed elliptic Cauchy problems: the case of Lipschitz domains, Applicable Analysis, 89, 1745-1768, 2010.”